Pain on injection site after taking B12 shots

by Shweta
(India)

My mother was recently detected with oestoporosis as she has too much pain in her arms.. her dexa score was way below normal. Doc advised her to take 5 vitamin B12 shots and also put her on calcium medicines..


My Mother took 2 B12 shots a week from a local practioner but yet after a month of taking the shots she experiences pain on the site where the shots were given.. there is no redness, swelling or inflammation but she does have continuous pain..

She applies cold packs & hot packs but they really dont give her any relief.. And she also had pain in her arm...How can she get rid of the pain??

Comments for Pain on injection site after taking B12 shots

Click here to add your own comments

That's why i don't recommend B12 Shots
by: Kerri Knox, The Immune Queen

That's why I don't recommend B12 Shots. There are always the possibility of B12 Shot Problems when you get a shot.

They are sticking a needle into your tissue and they can hit nerves, or cause lots of other problems. A condition called Complex Regional Pain Syndrome or Reflex Sympathetic Dystrophy is a long term problem of chronic pain caused by injections, among other problems.

So, why take shots when you can get the same benefits from sublingual B12?

B12 shot
by: Anonymous

I have tried a few different brands of b12. I always get terrible stomach pains to a point where I have to try the shot.

Shots vs subminguals
by: Anonymous

I give myself a shot monthly. I can’t do sum lingual. It gives me migraines and upset stomach. I do sometimes have pain after. But I love with it because life without that shot isn’t worth living! If you can do sublingual do it but don’t stop the shot because it hurts if you can’t. That shot is life changing for some of us.

Click here to add your own comments

Return to Vitamin B12.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter